U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

what happens if you overdose on clomipramine?

1 doctor answer2 doctors weighed in
Dr. Marc Zimmermann
Psychiatry 22 years experience
Many: Symptoms of overdose may include: seizures, coma (loss of consciousness for a period of time), drowsiness, restlessness, loss of coordination, sweating, stiff muscles, unusual movements, fast heartbeat, slowed breathing, blue discoloration of the skin, fever, widened pupils (dark circles in the center of the eye), decreased urination, or even death.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 33-year-old member asked:

What should I do if overdose taxol (paclitaxel)?

2 doctor answers5 doctors weighed in
Dr. Paul Harper
General Surgery 52 years experience
Call your doctor: Seek emergency medical attention if you think you have received too much taxol (paclitaxel). Overdose symptoms may include numbness or tingling, fever, chills, mouth sores, unusual bleeding or weakness, or any signs of infection.
A 34-year-old member asked:

What do I do if I overdose on atarax (hydroxyzine)?

1 doctor answer4 doctors weighed in
Dr. Tsu-Yi Chuang
Dermatology 50 years experience
Rest: You can't overdose with Atarax (hydroxyzine) which is a very safe medicine for allergy. You may feel drowsiness, just rest and take a snap.
A 41-year-old member asked:

What should I do if I overdose on lindane lotion?

2 doctor answers3 doctors weighed in
Dr. M. Christine Lee
Dermatology 28 years experience
Seek emergency care: Seek emergency medical attention immediately. Symptoms of overdose include tremors, agitation, excitation, seizures, and can possibly lead to death.
A 34-year-old member asked:

What happens if I overdose on lindane?

1 doctor answer1 doctor weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Nerve problems.: It should be used once and repeated one week later only. If you have used it daily and do not have symptoms i would still recommend blood tests for evaluation of toxicity.
A 36-year-old member asked:

What do you recommend if i take clomipramine for ocd. I was wondering what is the worst that could happen if i overdosed on it?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Over Dose: I think you should not be taking clomipramine if you think there is a possibility that you could over-dose on it.If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk.

Related questions

A 37-year-old female asked:
3 doctor answers8 doctors weighed in
A 40-year-old member asked:
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
1 doctor answer4 doctors weighed in
A 19-year-old male asked:
2 doctor answers6 doctors weighed in
A 50-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 27, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.